Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the development of continuous functions in series of Tchebycheff polynomials


Author: J. A. Shohat
Journal: Trans. Amer. Math. Soc. 27 (1925), 537-550
MSC: Primary 41A58; Secondary 33C45
DOI: https://doi.org/10.1090/S0002-9947-1925-1501326-9
MathSciNet review: 1501326
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A58, 33C45

Retrieve articles in all journals with MSC: 41A58, 33C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501326-9
Article copyright: © Copyright 1925 American Mathematical Society

American Mathematical Society